MathSciNet Relay Station
MathSciNet bibliographic data
MR72143 (17,235e) 20.0X
Weir, A. J. Sylow $p$-subgroups of the classical groups over finite fields with characteristic prime to $p$. Proc. Amer. Math. Soc. 6 (1955), 529–533.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement